Windsetlers Easy Gel Capsules (24)
- Works Fast To Stop Flatulence
- Easy To Take
- Active Ingredient: Simeticone 100mg
- Buy With Confidence From UK Registered Pharmacy
WindSetlers relieve the symptoms of flatulence (wind), wind pains, a swollen stomach and other symptoms associated with intestinal gas they work by breaking down the bubbles of gas in the stomach.
Windsetlers Easy Gel Capsules
Buy Windsetlers Easy Gel Capsules Online
My Pharmacy is the best place to Buy Windsetlers Easy Gel Capsules Online. To Buy Windsetlers Easy Gel Capsules UK Next Day Delivery you are not required to have a prescription, but you will need to complete our free online consultation service.
Buy Windsetlers Easy Gel Capsules UK Next Day Delivery
Through My Pharmacy you can Buy Windsetlers Easy Gel Capsules Online. Each treatment is sent out in secure and discreet packaging ensuring that you get your medicine on time and intact.
Windsetlers Gel capsules are used to relieve the symptoms of flatulence (wind), wind pains, a swollen stomach and other symptoms associated with intestinal gas. Windsetlers Gel capsules contain simeticone which breaks down the bubbles of gas in the stomach to help eliminate gas and ease wind.
If you have an allergy to any of the Windsetlers Gel ingredients, do not use this medication.
Windsetlers Easy Gel
Ask a doctor or pharmacist for advice before using Windsetlers Easy Gel whilst pregnant, think you might be pregnant or are breastfeeding. Windsetlers Easy Gel should not be used in pregnancy unless the doctor has told you to do so.
One of the ingredients in Windsetlers Easy Gel, hydroxybenzoate, can cause allergic reactions (possibly delayed in some people).
Windsetlers Easy Gel Caps
Windsetlers Easy Gel Caps should always be taken by mouth. The below instructions are the recommended Windsetlers Easy Gel Caps dosage for adults, children and the elderly. If a doctor has instructed you to take them differently, please follow their advice.
- Adults, the elderly and children
- Take one or two Windsetlers Easy Gel Caps 3 or 4 times a day or as required.
If there is ever a time too many Windsetlers Easy Gel Caps are accidently taken, see a doctor straight away. Take the packaging to show the doctors which medication has been used.
Windsetlers Gel Caps
Like all medicines, Windsetlers Gel Caps can cause side effects, although not everyone will get them. The following side effects may be experienced when using Windsetlers Gel Caps; nausea, constipation or allergic reactions such as skin rash, itchy skin, swelling of the face or tongue or difficulty breathing.
Windsetlers Gel Capsules
Windsetlers Gel Capsules may be recommended by a doctor if you are suffering from excessive flatulence. Farting, also known as flatulence, is considered completely normal. However, it can sometimes be a sign of a health condition. Noticing a change in the way you expel flatulence, such as the smell or doing it more frequently, should be talked about with a doctor.
Possible causes of excessive or smelly flatulence include constipation, irritable bowel syndrome, coeliac disease and lactose intolerance. Each of these conditions will display slightly subtle differences in symptoms, causing a lot of them to be confused with one another.
A pharmacist may be able to recommend something you can buy to help with excessive or smelly farts. For example, charcoal tablets, Windsetlers Gel Capsules, and special underwear that absorbs the smell.
Windsetlers Gel Capsules 8
The following is what is in Windsetlers Gel Capsules 8:
Active Windsetlers Gel Capsules 8 ingredients per capsule: Simeticone 100mg.
Other Windsetlers Gel Capsules 8 ingredients are: gelatin, glycerine (E422), titanium dioxide (E171), sodium ethyl parahydroxybenzoate (E215), sodium propyl parahydroxybenzoate (E217), purified water, colours green S (E142), quinolone yellow lake (E104).
Windsetlers 24 Gel Caps
Storing Windsetlers 24 Gel Caps:
- Keep out of the sight and reach of children
- Do not store above 25c
- Protect from moisture
- Do not use Windsetlers 24 Gel Caps after the expiry date shown on the carton. The expiry date refers to the last day of that month.
- Medicine should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of any unused medicine.
Windsetlers Gel Caps 24
Windsetlers Gel Caps 24 contain the active ingredient called Simeticone which is a type of medicine called an anti-flatulent. It’s a mixture of solica gel and dimeticone, known medically as “activated dimeticone”.
As well as being able to help with trapped wind and bloating, people diagnosed with irritable bowel syndrome are sometimes recommended to use Windsetlers Gel Caps 24 and it’s ingredients to ease symptoms.
- Windsetlers Gel Caps 24 and similar medicines containing Simeticone will typically begin to work within 30 minutes.
- The body can easily pass more gas when Simeticone is used because it brings together the small gas bubbles to form bigger gas bubbles.
- This medicine is generally safe with no known side effects.
- The majority of people will only need to use Windsetlers Gel Caps 24 for a short period of time.
Windsetlers Gel Caps Bloating
The majority of people will experience bloating at least once in their lifetime. The feeling of the tummy being stretched, puffy and uncomfortable usually happens after a big meal. Persistent bloating can be caused by a bad diet or digestive problems.
Feeling bloated can be due to excess farting, constipation, swallowing air, food intolerance, coeliac disease or irritable bowel syndrome.
Windsetlers Gel Caps bloating relief aims to help provide comfort when the uncomfortable feeling of bloat strikes. If you continue to feel bloated, even after using Windsetlers Gel bloating relief capsules, please speak to a doctor.
Windsetlers Easy Gel Caps Reviews
You can view Windsetlers Easy Gel Caps Reviews and reviews left by customers who have used our website and service via the product page. To view more Windsetlers Easy Gel Caps Reviews and overall service reviews, click here to view our trustpilot page.
Our team will also be able to advise on any alternative treatments should any Windsetlers Easy Gel Caps Reviews cause you to look for an alternative.
Are Windsetler Gel Capsules Always Green?
A common question we see online is “Are Windsetler Gel Capsules always green?”
Some people have reported that their Windsetler capsules where a light yellow instead of green. This may be due to manufacturing problems.
Windsetlers Gel Caps bloating relief are a plane green cloudy oval gelatine capsule. They are supplied in blister packs of 8 and 24 capsules.
If you ever think medication looks “off” or different you may have been provided with counterfeit medication. Do not use it and contact a doctor or pharmacist. Always make sure you are purchasing medication from a reputable source and regulated supplier.
Windsetlers Gel Capsules 8 Tesco
Whilst Windsetlers Gel Capsules are available from other commercial stores like Superdrug, Lloyds Pharmacy, Windsetlers Gel Capsules 8 Tesco, most of those will require you to bring in your prescription before you can order the medicine.
My Pharmacy offers a free online consultation as well as free shipping on orders over £40 with next delivery options also available. From My Pharmacy you can purchase your prescription treatments online without ever having to leave your home, making it much easier for people to get the vital treatments they need safely and promptly.
Unlike Windsetlers Gel Capsules 8 Tesco, Superdrug, Lloyds Pharmacy, My Pharmacy has an expert team of pharmacy professionals available to help via email, online chat and telephone should you have any questions regarding your current prescription or treatment. Our team will also be able to advise on any alternative treatments should the one you’re looking for not be available. See our thousands of 5 Star Ratings on Trustpilot from real customers.
As an independent pharmacy, My Pharmacy is able to get the best prices for both generic and brand name treatments. When compared to other retailers such as Lloyds Pharmacy, Windsetlers Gel Capsules 8 Tesco, Superdrug, My Pharmacy can be as much as 50% cheaper to buy the same products.
Windsetlers Gel Capsules By Windsetlers
Windsetlers Gel Capsules by Windsetlers are manufactured by Thornton and Ross Ltd in Huddersfield, HD7 5QH, UK.
Thornton and Ross are one of the UK’s fastest growing producers of household pharmaceutical products, and own much of the beloved brands such as Covonia and Hedrin. They are a reliable provider of prescription products to the NHS, with an almost 100 year history.
Windsetlers Gel Capsules by Windsetlers is just one of many different medications manufactured by Thornton and Ross. Prescription medicines are also a part of Thornton and Ross, ranging from emollients, generics and specialty products.